UNIGE document Scientific Article
previous document  unige:12300  next document
add to browser collection
Title

On Mackey's irreducibility criterion for induced representations

Authors
Bekka, Bachir
Published in International Mathematics Research Notices. 2003, vol. 38, p. 2095-2101
Stable URL http://archive-ouverte.unige.ch/unige:12300
Full text
Article (Published version) (92 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

175 hits

0 download

Update

Deposited on : 2010-11-02

Export document
Format :
Citation style :